Communications in Mathematical Physics

Surfaces and Peierls contours: $3$-d wetting and $2$-d Ising percolation

D. B. Abraham and C. M. Newman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 125, Number 1 (1989), 181-200.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179390

Mathematical Reviews number (MathSciNet)
MR1017746

Zentralblatt MATH identifier
0679.60100

Subjects
Primary: 82A25
Secondary: 82A68

Citation

Abraham, D. B.; Newman, C. M. Surfaces and Peierls contours: $3$-d wetting and $2$-d Ising percolation. Comm. Math. Phys. 125 (1989), no. 1, 181--200. https://projecteuclid.org/euclid.cmp/1104179390


Export citation